# SDR SWAA2023072871770

- Difficulty date: June 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD UNDER WING PANEL #191FL; FASTENER HOLES ELONGATED.<[01] REPAIRED DAMAGE HOLES AT LEFT WING FWD UNDER WING PANEL #191FL AS PER SRM 51-70-04-2R-9. MATERIAL USED EY3804 PO#1800550 PLUS BMS9-3-120TYD CL7 PO#1690463. RESTORED ORIGINAL FINISHED AT PANEL #191FL AS PER AMM 51-21-99-300-802.;[02] FINAL INSPECTION; REPAIRED DAMAGE HOLES. ALL WORK PERFORMED.
